# SDR A6WA202101178068

- Difficulty date: December 1, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Skin
- Part number: 22850142607
- Part serial: NSN
- Condition: Cracked
- Location: Core Cowl
- Component: Rh Upper Core C
- Component part number: 22850142
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER MAIN CORE COWL UPPER FWD I/B CORNER IS BENT AND DEBONDING.FOUND CRACK IN  DEBONDING FWD I/B CORNER LENGTH IS 1.437" & .010"W.   ***AIRCRAFT REMOVED FROM SERVICE***   PERFORMED CUTOUT ON DAMAGE ON OUTER SKIN P/N 228-50142-607 THAT MEASURES 2.5"L X .775"W REF ASAP EA# AWAC CRJ272-01774 REV A DTD 12/29/2021. HFEC ACCOMPLISHED WITH NO INDICATIONS NOTED REF CRJ 200 NDTM PART 1 51-20-06 REV 43. INSTALLED SPIGOT PLATE AND DOUBLER REPAIR WITH  REPAIR IDENTIFIED AS NUMBER SRS118 FER ASAP EA# AWAC-CRJ272-01774 REV A DTD 12/29/ 2021.
